# SDR CALA2023092502877

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757324
- Aircraft serial: 32585
- Aircraft time: 66,937 hours, 20,799 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150016B
- Part serial: 8628
- Condition: Faulty
- Location: Spoiler 12 Pca
- Part time: 63,661 hours, 15,446 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB FO INCREASE AILERON TO 3-6UNITS LEFT. CROSS CONTROL WORSE ON LANDING. VERIFY INSTALLATION OF #11 SPOILER ACTUATOR REF. AMM 27-61-02 AND GMM 09-25-05. OPERATIONAL CHECK AND LEAK CHECK OK. CORRECTION: REMOVED & REPLACED SPOILER 11 PCA. ACTUATOR, SPOIL OFF 19-2761-9-0016 8628 ON 0000 ACTUATOR, SPOIL OFF 19-2761-9-0016 8628 ON 19-2761-9-0016 6362 REMOVED & REPLACED SPOILER 12 PCA REF AMM 27-61-02. OPS CHECK GOOD. PARTS USED: 00-0594-3-2308,QTY :1 19-2761-9-0016,QTY :1 1858043,QTY :1 ADD EMP:U375783,U403005 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1858043 SN OFF 8628.
